# SDR SF20050708

- Difficulty date: July 8, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Engine: Ge CT75A2
- System (JASC): 2612 · Fire Detection
- Part: Warn Panel
- Condition: Fire Warning
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT 2000 FT RT ENGINE CENTRAL WARNING PANEL RED FIRE LIGHT CAME ON AND FIRE BELL SOUNDED.  DISCHARGED 1 BOTTLE AND SHUT DOWN ENGINE IAW QRH.  ESTIMATED LANDING WEIGHT 27,000 LBS.  AIRCRAFT RETURNED AND IS AWAITING MAINTENANCE.
